# SDR ASAA2014081108821

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 911 hours, 297 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  ACFT GROUNDED. COMPLIED WITH FMC OPC TEST AMM 34-61-00-710-801. OPS CHECK NORMAL, GROUND VERIFICATION NORMAL.
